advertisement
Question
Posted by: anto | 2008/09/25

painfull period, after abortion

had a abortion in august, got my period 4 weeks later. it is a heavy flow with much pain &  cloths. i went to the GP, he said i have a infection. gave me injection &  antibiotic, iam almost done with medication, but period stated again with worse pain. What do i do next, is this normal? pls advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not sure why this is happening. I would suggest that you see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: X | 2008/09/25

i am really sorry you had to go for an abortion. i think your body will take some time to get back to normal. Just remember at first the pregnancy was a shock for your body and now the abortion was an even greater shock to your body. Go see a gynae if you are worried. I had a stillborn baby and my body took 3 months to moarn and heal after the loss. Even though it was a choise you made your body will never react the way your mind does. So your body is feeling the loss severely i am so hurt when i read about abrtions i am not judging you but hell there must have been an other way out???? Anyways you might want to consider councelling as well because i think in a way you are feeling the loss emotionally as well even though you chose it it still hurts deeply.
I hope you can have this sorted out soon

Reply to X

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement